Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 39–44 (Mi mz3235)  

This article is cited in 1 scientific paper (total in 1 paper)

Admissible limits of normal holomorphic functions of several complex variables

P. V. Dovbush

Center for Scientific Studies and Metrology, Academy of Sciences of Moldova

Full text: PDF file (550 kB)

English version:
Mathematical Notes, 1990, 47:5, 449–453

Bibliographic databases:

UDC: 517.55
Received: 10.09.1987

Citation: P. V. Dovbush, “Admissible limits of normal holomorphic functions of several complex variables”, Mat. Zametki, 47:5 (1990), 39–44; Math. Notes, 47:5 (1990), 449–453

Citation in format AMSBIB
\Bibitem{Dov90}
\by P.~V.~Dovbush
\paper Admissible limits of normal holomorphic functions of several complex variables
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 39--44
\mathnet{http://mi.mathnet.ru/mz3235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068055}
\zmath{https://zbmath.org/?q=an:0712.32006}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 5
\pages 449--453
\crossref{https://doi.org/10.1007/BF01158086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ET04100006}


Linking options:
  • http://mi.mathnet.ru/eng/mz3235
  • http://mi.mathnet.ru/eng/mz/v47/i5/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Dovbush, “$X$-normal mappings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 3, 71–82  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021